Journal article icon

Journal article

Existence of an endogenously complete equilibrium driven by a diffusion

Abstract:
The existence of complete Radner equilibria is established in an economy whose parameters are driven by a diffusion process. Our results complement those in the literature. In particular, we work under essentially minimal regularity conditions and treat the time-inhomogeneous case.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00780-014-0250-y

Authors


More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
Springer Verlag Publisher's website
Journal:
Finance and Stochastics Journal website
Volume:
19
Issue:
1
Pages:
1-22
Publication date:
2015-01-16
DOI:
EISSN:
1432-1122
ISSN:
0949-2984
Pubs id:
pubs:396013
URN:
uri:0d08a35c-aa8d-43be-8f90-baa465213027
UUID:
uuid:0d08a35c-aa8d-43be-8f90-baa465213027
Local pid:
pubs:396013
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP